# SDR JR2R20250825665

- Difficulty date: August 25, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N86336
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000548
- Aircraft time: 20,055 hours, 12,036 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17091921001
- Condition: Corroded
- Location: Zone 200
- Part time: 20,055 hours, 12,036 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 84 IS CORRODED OUT OF LIMITS FROM MULTIPLE SCRIBE MARKS BETWEEN RBL 10 AND RBL 24.  REPAIRED
